MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Crosser iQ Ultrasonic; Recanalization Catheter

Bard Peripheral Vascular, Inc. Crosser iQ Ultrasonic; Recanalization Catheter
Catalog Number XCTO146
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a patient underwent a recanalization procedure using the crosser iq catheter for treatment of a calcified lesion.During the procedure, approximately four minutes into use, it became difficult to cross the lesion.Upon pulling the device back, the tip of the device detached.As the patient is not fit for open surgery at that stage, the tip remained embedded in the calcified vessel.The procedure was not completed.The surgeon is following up with the patient for another surgery.The patient was later discharged.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Crosser iQ Ultrasonic
Common Device Name
Recanalization Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50928868
Report Number2020394-2026-02929
Device Sequence Number13138797
Product Code PDU
UDI-Device Identifier00801741201332
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K203363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberXCTO146
Device Lot NumberGFKY1254
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown